Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15

Thread: little puffy..

  1. #1
    WonderMikeJ's Avatar
    WonderMikeJ is offline Junior Member
    Join Date
    Oct 2004
    Location
    Tampa
    Posts
    86

    little puffy..

    I've been running dbol 40 mg ed for two weeks and test prop 100mg ed for four weeks and the last three days my nipps have been tender and a little puffy..

    I've read the hundreds of threads on this and my Liquidex should arrive any day now.. Should i drop the dbol or lower it ?? I'm also getting some Fina in a few days aswell..

    I don't think i need the dbol anymore and i never really liked the bloat and stomach effects it had on me.. but i'm not sure if it's bad to drop it or not...

    my nipps have puffed a little during past cycles and never used any pct's or anti - e's .. but i also never ran dbol...

    your thoughts are welcomed...


  2. #2
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    Anybody want a shot at this?

  3. #3
    Tose22's Avatar
    Tose22 is offline Associate Member
    Join Date
    Oct 2004
    Posts
    376
    order some anti-e's from AR today or you'll be a female dog in no time

  4. #4
    WonderMikeJ's Avatar
    WonderMikeJ is offline Junior Member
    Join Date
    Oct 2004
    Location
    Tampa
    Posts
    86
    but should i drop the dbol ? or lower it??

  5. #5
    AandF6969's Avatar
    AandF6969 is offline Made Up Of Wires
    Join Date
    Jun 2003
    Location
    Illinois
    Posts
    5,387
    uhhh you need NOLVADEX for your sore nips, not liquidex... i'd express some right away and start taking at 60mg ED until symptoms cease.

  6. #6
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    Quote Originally Posted by WonderMikeJ
    but should i drop the dbol ? or lower it??
    You should always have nolva at hand, and prepare by researching the possiblity that estrogen sides are common with d-bol. Drop it until you get your anti est's, then start it back up. always have everything before you start a cycle #1 screw up of most out there (slapped!)

  7. #7
    WonderMikeJ's Avatar
    WonderMikeJ is offline Junior Member
    Join Date
    Oct 2004
    Location
    Tampa
    Posts
    86
    i've read differently.. i thought liquidex is more powerful ??

    what's the chemical name for nolva ?

  8. #8
    WonderMikeJ's Avatar
    WonderMikeJ is offline Junior Member
    Join Date
    Oct 2004
    Location
    Tampa
    Posts
    86
    you're right i should of planned better.. i've never had problems in the past and i've this has happened before, but gone away quickly....

    what anti e's do you suggest? , i already of have tons of OTC anti e's...

  9. #9
    profbiv's Avatar
    profbiv is offline Associate Member
    Join Date
    Dec 2003
    Location
    PA
    Posts
    336
    Been there done that. And I agree with andf6969 one word NOLVADEX.



    I learned the hard way even if you don’t think you need it don’t start a cycle with out having it on hand.

    dex while on cycle nova when you encounter problems

  10. #10
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    Quote Originally Posted by WonderMikeJ
    i've read differently.. i thought liquidex is more powerful ??

    what's the chemical name for nolva ?
    tamoxifin citrate, just a search could have given you this info. liquidex is the research chem of arimidex , an anti aromatise. Sorry aromatise has happened already you need anti estrogen immediately.

  11. #11
    Join Date
    Jun 2004
    Location
    Where I can find food.
    Posts
    598
    Quote Originally Posted by WonderMikeJ
    i've read differently.. i thought liquidex is more powerful ??

    what's the chemical name for nolva ?
    l-dex inhibits the enzyme that converts Testosterone to Estrogen, and it works well. Unfortunately, your serum estrogen is already high, so you need an estrogen blocker like Nolvadex that will block the estrogen at the mammaries.

    Nonetheless, an AI should always be run along with an estrogen blocker like nolvadex, in order to keep cholesterol in check.

  12. #12
    WonderMikeJ's Avatar
    WonderMikeJ is offline Junior Member
    Join Date
    Oct 2004
    Location
    Tampa
    Posts
    86
    i've cut out the dbol for a few days and the nipps are back to normal, still slight sorness...

    i ordered Nolva and B-12..

    i once i have both on hand and in my system for a few days and all soreness is gone, i'll go ahead and start back in on the dbol... slowly though

    20 mg ed 1st 2-3 days
    30 mg ed for 1-2 weeks
    if i have no problems i might try to increase the mg...

    i appreciate all your advice, i was stupid to not prepare ahead of time..
    thank god no "female dog nipps" - lesson learned .

  13. #13
    WonderMikeJ's Avatar
    WonderMikeJ is offline Junior Member
    Join Date
    Oct 2004
    Location
    Tampa
    Posts
    86
    i've been on the nolva (tamoxofin citrate oral liquid) for about two weeks.. the soreness has gone done a bit , but i started getting small nots (breast buds) behind each nipple.. not cool.. at that point i stopped all AS and started 2 cc's of nolva and b12 until it subsides... then i'll start some liquifen and continue the nolva and start the AS again..

    the knotts have gotten smaller since stopping the AS , but it's still not cool..

  14. #14
    Moosepellet's Avatar
    Moosepellet is offline Member
    Join Date
    Nov 2004
    Posts
    832
    Where can you get some legit nolva? I looking to get some soon, help a brotha out. The cheaper the better!

  15. #15
    MikeyZ23 is offline Associate Member
    Join Date
    Jun 2004
    Location
    CT
    Posts
    440
    Bro, i had the same problem and kept taking pics and posting them on here... I thought I was gonna get gyno. I would recommend you take some dex at 1mg/day if that's what you got or letrozole at 1.25mg eod and some nolva at 60-80mg/day. Mine came down a lot within about 9 days. I was freaking out too because I had some juice comin out of my nips. Get on the problem ASAP with some NOLVA.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •